A robust fault estimation scheme for a class of nonlinear systems

Chua, W. S., Tan, C. P., Aldeen, M. and Saha, Sajeeb 2017, A robust fault estimation scheme for a class of nonlinear systems, Asian journal of control, vol. 19, no. 2, pp. 799-804, doi: 10.1002/asjc.1366.

Attached Files
Name Description MIMEType Size Downloads

Title A robust fault estimation scheme for a class of nonlinear systems
Author(s) Chua, W. S.
Tan, C. P.
Aldeen, M.
Saha, SajeebORCID iD for Saha, Sajeeb orcid.org/0000-0003-0584-4352
Journal name Asian journal of control
Volume number 19
Issue number 2
Start page 799
End page 804
Total pages 6
Publisher Wiley
Place of publication Milton, Qld.
Publication date 2017-03
ISSN 1561-8625
Keyword(s) nonlinear systems
fault detection and identification
Science & Technology
Automation & Control Systems
Language eng
DOI 10.1002/asjc.1366
Field of Research 0910 Manufacturing Engineering
0906 Electrical And Electronic Engineering
0913 Mechanical Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2016, Chinese Automatic Control Society and Wiley
Persistent URL http://hdl.handle.net/10536/DRO/DU:30103875

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 10 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 251 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 30 Oct 2017, 17:31:07 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.